# SDR UPS02438931

- Difficulty date: July 17, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT BS 1241 WING REAR SPAR UPPER SPLICE FITTING NR 8 HOLE CRACK FOUND APPROX 0.030 INCH, RUNNING I/B AND NR 3 HOLE CRACK FOUND AT FWD AND AFT DIRECTION.  RIGHT BS 1241 WING REAR SPAR TO WING CENTER SECTION SPLICE FITTING REPLACED AS PER UPS EO B747-5740-4366-F APPENDIX A, C, D, F, H AND I.
